# SDR DALA2023020901041

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,702 hours, 27,102 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 SMOKE/FUMES IN FORWARD GALLEY AREA. NOTICABLE IRRITATION TO EYES AND AIRWAYS BREATHING IN THAT AREA. SMELL SEEMS TO BE ELECTRICAL IN NATURE. CORRECTIVE ACITON: PERFORMED CABIN INSPECTION WITH ALL CABIN LIGHTS, BALLASTS, IFE AND GALLEY EQUIPMENT OPERATING NO DEFECTS NOTED. NO DEFECTS NOTED IN FOT DECK WITH COCKPIT EQUIPMENT OPERATING. RECIRC FANS CHECK NML. R/R CABIN AIR FILTER PER B757 AMM 21-25. RAN PACKS OFF BOTH ENGINE BLEEDS. NO FUMES NOTED IN CABIN A/C OK FOR SVC. (4098708 /2619511)
